# SDR SWAA2018120427288

- Difficulty date: November 30, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 49,653 hours, 32,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A331250
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR OUT OF POSITION.  REPOSITIONED GIRT BAR PER SIP.
